Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 24, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 19, 2012, 3:35 AM EST. It took effect at Feb 19, 2012, 7:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 3:35 AM EST (08:35 UTC)
- In effect from
- Feb 19, 2012, 7:00 PM EST
- Expired
- Feb 20, 2012, 10:00 PM EST
- In force
- 27 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
606 WHUS71 KOKX 190835 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 AM EST SUN FEB 19 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN TONIGHT THROUGH MONDAY... ANZ350-353-355-192130- /O.CAN.KOKX.SC.Y.0023.000000T0000Z-120219T0900Z/ /O.NEW.KOKX.SC.Y.0024.120220T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY. * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS AFTER MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
300 WHUS71 KOKX 192014 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 314 PM EST SUN FEB 19 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN TONIGHT THROUGH MONDAY... ANZ350-353-355-200415- /O.CON.KOKX.SC.Y.0024.120220T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 314 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS AFTER MIDNIGHT TONIGHT THROUGH EARLY TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS71 KOKX 200228 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 928 PM EST SUN FEB 19 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN THROUGH MONDAY... ANZ350-353-355-201030- /O.CON.KOKX.SC.Y.0024.000000T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 928 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS AFTER MIDNIGHT THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
492 WHUS71 KOKX 200506 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1206 AM EST MON FEB 20 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN THROUGH THIS AFTERNOON... ANZ350-353-355-201315- /O.CON.KOKX.SC.Y.0024.000000T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1206 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS71 KOKX 200804 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 304 AM EST MON FEB 20 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN THROUGH THIS AFTERNOON... ANZ350-353-355-201615- /O.CON.KOKX.SC.Y.0024.000000T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 304 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
202 WHUS71 KOKX 201427 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 927 AM EST MON FEB 20 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN THROUGH THIS AFTERNOON... ANZ350-353-355-202300- /O.CON.KOKX.SC.Y.0024.000000T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 927 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 7 FEET. * TIMING...HIGHEST WINDS AND SEAS INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS71 KOKX 202023 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 323 PM EST MON FEB 20 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE EASTERN OCEAN WATERS INTO THIS EVENING... ANZ355-202130- /O.CAN.KOKX.SC.Y.0024.000000T0000Z-120220T2300Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 323 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS CONTINUE TO DIMINISH AS SEAS SUBSIDE. $$ ANZ350-353-210300- /O.EXT.KOKX.SC.Y.0024.000000T0000Z-120221T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 323 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT TO 20 NM. * WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHUS71 KOKX 210256 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 956 PM EST MON FEB 20 2012 ...IMPROVING CONDITIONS... ANZ350-353-210400- /O.EXP.KOKX.SC.Y.0024.000000T0000Z-120221T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 956 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... WINDS AND SEAS WILL CONTINUE TO DIMINISH OVERNIGHT. THE SMALL CRAFT ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE. $$ JMC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 1:14 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 19, 1:14 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
114 AM EST SUN FEB 19 2012
.SYNOPSIS...
HIGH PRESSURE BUILDS IN TODAY AS LOW PRESSURE PASSES WELL TO THE
SOUTH. THE HIGH PRESSURE OVER THE REGION FOR THE BEGINNING OF THE
WEEK WILL GIVE WAY TO A FRONTAL SYSTEM TUESDAY NIGHT INTO
WEDNESDAY. A SERIES OF LOW PRESSURE SYSTEMS MAY THEN IMPACT THE
REGION FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A COLD FRONT HAS PASSED TO THE SOUTH AND EAST OF THE AREA WITH
CLEAR SKIES IN ITS WAKE. A WEAK TROF REMAINS JUST TO THE NORTH OF
THE AREA. THIS WILL SLIP TO THE SOUTH OVERNIGHT WITH A NORTHERLY
FLOW BEING ESTABLISHED AT AROUND 10 MPH. THE COLD AIR ADVECTION
MAY LEAD TO A FEW WIND GUSTS EARLY...OTHERWISE HIGH PRESSURE
BUILDS IN FROM THE WEST. LOWS WILL RANGE FROM THE MID TO UPPER 20S
INLAND...TO THE LOWER AT THE COAST. THIS IS ABOUT 5 DEGREES ABOVE
NORMAL.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
HIGH PRESSURE PUSHING IN WILL LEAD TO A NORTHERLY TO NORTHEASTERLY
FLOW. MODELS CONTINUE TO PUSH THE COASTAL LOW TO THE SOUTH...KEEPING
THE PRECIP TO THE SOUTH. THE 12Z NAM BRINGS THE PRECIP THE
CLOSEST...BUT EVEN THEN KEEPING IT TO SEE. HAVE GONE WITH THE
MAJORITY AND DID NOT INCLUDE ANY POPS FOR THE PERIOD. HOWEVER...THE
LOW WILL INTERACT WITH THE HIGH OVER THE NORTHEAST TO PRODUCE A
FAIRLY TIGHT PRESSURE GRADIENT...SO WINDS SHOULD INCREASE ONCE AGAIN
FROM THE NORTH FOR LATE TOMORROW INTO TOMORROW NIGHT. SUBSIDENCE
BUILDS IN QUICKLY TOMORROW NIGHT OVER THE REGION AS THE MAIN UPPER
LEVEL ENERGY PUSHES TO THE SOUTH...SO ALTHOUGH MOSTLY CLOUDY SKIES
WILL PERSIST DURING THE DAY WITH THE LOW...EXPECT SKIES TO CLEAR
OVER NIGHT.
925MB TEMPS REMAIN FAIRLY CONSISTENT FOR THE PERIOD...LEADING TO MAX
TEMPS SIMILAR TO SATURDAY...IN THE LOWER TO MID 40S. OVERNIGHT LOWS
WILL STILL REMAIN SLIGHTLY ABOVE NORMAL...IN THE LOWER 20S TO NEAR
30.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
DRY MON AND TUE PER THE LATEST MODEL RUNS. TEMPS WERE A BLEND OF THE
MEN/MEX/GMOS. CHANCE OF SHRA TUE NGT INTO WED WITH A SHORTWAVE
PASSING THRU FROM THE SW. QPF FIELDS ARE LIGHT SO A SIGNIFICANT
EVENT IS NOT EXPECTED. THERE COULD BE ENOUGH COLD AIR ACROSS THE
INTERIOR FOR SOME SNOW OR SLEET TO MIX IN OVERNIGHT. ALL RAIN ON THE
COASTS WITH MODERATE ONSHORE FLOW. GFS CONTINUES TO PROG LOW PRES
FOR THU INTO FRI AS A SFC LOW DEVELOPS ALONG THE STATIONARY BOUNDARY
DRAPED ACROSS THE SERN CONUS. ECMWF CONTINUES WITH ONLY A WEAK WAVE
AND WARM FRONT. POPS CONTINUED IN THE CHANCE CATEGORY. SYSTEM LOOKS
WARM REGARDLESS OF SOLN...WITH THE H85 LOW IN THE GFS PASSING OVER
ERN LI. BEST CHANCE FOR ANY SNOW IN THE GFS SCENARIO ACROSS THE NW
INTERIOR...AND IT WOULD BE A WET SNOW WITH THERMAL PROFILES VERY
MARGINAL. CLIPPER SYSTEM IS THEN QUICK TO FOLLOW ON FRI. THERMAL
PROFILES COLDER...BUT THE LOW IS A QUICK MOVER AND NOT DEEP.
CANADIAN AIRMASS BUILDS INTO THE REGION FOLLOWING THE CLIPPER...SO
COLDER AND WINDY ON SAT.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST TODAY AS A LOW PRESSURE
SYSTEM MOVES OFF THE CAROLINA COAST. THE STORM WILL TRACK WELL
SOUTH OF THE AREA SUNDAY EVENING.
VFR.
OUTLOOK FOR 06Z MONDAY THROUGH THURSDAY...
SUNDAY NIGHT THROUGH TUESDAY...VFR. GUSTY NORTHERLY WINDS LATE
SUNDAY NIGHT THROUGH MONDAY.
TUESDAY NIGHT THROUGH THURSDAY...SUB-VFR CONDITIONS POSSIBLE TUE
NIGHT AND AGAIN WED NIGHT-THU VIA WEAK FRONTAL PASSAGES. PRECIP TYPE
SHOULD BE RAIN AT THE NYC METRO AND LONG ISLAND TERMINALS...AND
EITHER SNOW OR A SNOW/RAIN MIX FOR THE LOWER HUDSON VALLEY AND CT
TERMINALS.
&&
.MARINE...
A MARGINAL SCA WILL REMAIN IN EFFECT FOR THE OCEAN WATERS TONIGHT
AS WINDS PICK UP IN THE WAKE OF A PASSING COLD FRONT. THE WINDS
WILL BE MARGINAL...SO ONLY EXPECTING GUSTS UP TO AROUND 25 KTS.
OCEAN WATERS MAY REACH 5 FT...BUT AS THE WINDS DIMINISH LATE
TONIGHT...EXPECT SEAS TO DIMINISH AS WELL.
SUB-SCA CONDITIONS EXPECTED TOMORROW MORNING AND EARLY TOMORROW
NIGHT. AS THE LOW PASSES TO THE SOUTH...WINDS AND SEAS WILL PICK
UP...POSSIBLY REACHING SCA CRITERIA AFTER 06Z MON.
MARGINAL SCA CONDITIONS ON THE OCEAN MON WITH SUBSIDING SEAS AND
DIMINISHING WINDS. HIGH PRES MON NGT INTO MOST OF TUE WITH LIGHT
WINDS AND SEAS BLW 5 FT. SLY FLOW INCREASES ON THE BACKSIDE OF THE
HIGH LATE TUE INTO WED. SCA CONDITIONS POSSIBLE...ESPECIALLY ON THE
OCEAN. SEAS ON THE OCEAN SUBSIDE FROM W TO E DURING THE DAY
WED...WITH CONDITIONS BLW SCA LVLS ON THE PROTECTED WATERS. LOW PRES
MAY BRING SCA CONDITIONS FOR THU AND FRI.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIP EXPECTED THROUGH TUE NIGHT.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
ANZ350-353-355.
&&Hazardous weather outlook, Feb 18, 2:53 PM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 253 PM EST SAT FEB 18 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-192000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 253 PM EST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-192000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 253 PM EST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.